Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 335, NWS Atlanta, GA

October 26, 20104 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Oct 26, 2010, 6:49 PM EDT for 4 counties in Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 26, 2010, 6:49 PM EDT (22:49 UTC)
Expired
Oct 26, 2010, 7:15 PM EDT
In force
26 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

Counties Forsyth County, GA, Fulton County, GA, Gwinnett County, GA, Hall County, GA

The radar

The Atlanta radar (KFFC), 107 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 26, 2:16 PM EDTTornado WatchSPC8 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.8 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 832 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 248 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
832 J/kg
Mixed-layer CIN
-10 J/kg
Mixed-layer LCL
541 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
248 m²/s²
0-3 km storm-relative helicity
273 m²/s²
Significant tornado parameter
1.2
Supercell composite
6.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

058 
WUUS52 KFFC 262249
SVRFFC
GAC117-121-135-139-262315-
/O.NEW.KFFC.SV.W.0335.101026T2249Z-101026T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT TUE OCT 26 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN FORSYTH COUNTY IN NORTH CENTRAL GEORGIA
  NORTHEASTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
  NORTHERN GWINNETT COUNTY IN NORTH CENTRAL GEORGIA
  SOUTHERN HALL COUNTY IN NORTH CENTRAL GEORGIA

* UNTIL 715 PM EDT

* AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS UP TO 60
  MPH.  THIS STORM WAS LOCATED NEAR JOHNS CREEK...MOVING NORTHEAST AT
  45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SUWANEE...SUGAR HILL...BUFORD...REST HAVEN...FLOWERY BRANCH...
  OAKWOOD AND GAINESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT TUESDAY EVENING
FOR NORTHERN GEORGIA.

&&

LAT...LON 3424 8369 3412 8383 3410 8384 3394 8421
      3410 8432 3438 8378
TIME...MOT...LOC 2249Z 241DEG 39KT 3407 8416

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 26, 5:39 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Oct 26, 5:39 PM EDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT TUE OCT 26 2010

.UPDATE...
TORNADO WATCH 727 HAS BEEN EXTENDED TO INCLUDE WESTERN GA...FROM
TROUP TO BANKS COUNTY. SHOWERS AND A FEW THUNDERSTORMS HAVE BEEN
DEVELOPING ACROSS GEORGIA...AND WITH INCREASING INSTABILITIES... DECENT
SHEAR...AND BETTER DYNAMICS MOVING INTO NORTHWEST GEORGIA WITH THE
APPROACHING COLD FRONT...STILL EXPECT THE SEVERE THREAT TO
CONTINUE INTO THE OVERNIGHT HOURS.

31

&&

.PREV DISCUSSION... /ISSUED 525 PM EDT TUE OCT 26 2010/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
LATEST HAND ANALYSIS PLACES COLD FRONT IN WESTERN TENNESSEE...WITH
SEVERAL BANDS OF SHOWERS AND THUNDERSTORMS DEVELOPING OUT AHEAD OF
IT. BEST DYNAMICS...SHEAR...AND INSTABILITIES EXIST ACROSS NORTH
GA...WHERE THE MAJORITY OF THE ACTIVITY IS EXPECTED THIS AFTERNOON
AND THROUGH THE OVERNIGHT HOURS. TORNADO WATCH 727 HAS BEEN ISSUED
FOR THIS AREA THROUGH 10 PM.

THE COLD FRONT IS ASSOCIATED WITH MASSIVE DEEPENING LOW PRESSURE
SYSTEM MOVING NORTHEASTWARD OVER THE WESTERN GREAT LAKES THIS
AFTERNOON. THE FRONTAL BOUNDARY IS EXPECTED TO PUSH INTO N GA LATE
TONIGHT...AND SHOW LITTLE PROGRESSION INTO THROUGH LATE WEDNESDAY.
FRONT WEAKENS SLIGHTLY INTO EARLY THURSDAY AS IT QUICKLY PUSHES
THROUGH THE REMAINDER OF THE STATE BY EARLY FRIDAY. THE OVERALL
ENVIRONMENT IS EXPECTED TO CHANGE LITTLE AHEAD OF THE FRONT...WITH
THE WARM MOIST CONDITIONS PERSISTING THROUGH THE FRONTAL PASSAGE ON
THURSDAY. LIKEWISE...INSTABILITIES AND SHEAR REMAIN SUPPORTIVE OF
STRONG STORMS...WITH SOME OF THOSE BECOMING SEVERE...AND SPC HAS
INCLUDED MUCH OF NORTH AND PORTIONS OF CENTRAL GA IN A DAY 2 SLIGHT
RISK.

FOR NOW WINDS ARE NOT EXPECTED TO REACH WIND ADVISORY CRITERIA...
WITH SUSTAINED WINDS LESS THAN 20 MPH...AND WIND GUSTS LESS THAN 35
MPH. WILL NEED TO MONITOR WIND GRIDS FOR POSSIBLE MET CRITERIA WITH
THE NEW MODEL GUIDANCE...ESPECIALLY WITH THE APPROACHING FRONT.

LATEST HPC QPF INDICATING THE HIGHEST RAINFALL AMOUNTS WILL REMAIN
NORTH OF THE CWA...BUT AREAS IN EXTREME NORTHWEST GEORGIA COULD SEE
2 TO 3 INCHES OF RAIN OVER THE NEXT 36 HOURS...WITH QPF DIMINISHING
SOUTHWARD TO JUST AN INCH OR LESS SOUTH OF ATLANTA. EVEN WITH THE
RAINFALL RECEIVED OVER THE LAST 36 HOURS...FFG STILL SUGGESTS THAT
MOST AREAS CAN HANDLE THE QPF AMOUNTS. FOR YESTERDAYS PREVIOUSLY
WORKED OVER AREAS...ESPECIALLY ACROSS NORTH GA...WILL HAVE TO
MONITOR RAINFALL AMOUNTS FOR ANY POTENTIAL FLOODING.

AFTER THE FRONT PUSHES THROUGH THE STATE THURSDAY...DRY HIGH
PRESSURE QUICKLY BUILDS IN ACROSS THE REGION...AND NORTHWEST FLOW
WILL BRING COOLER TEMPERATURES. TENDED TOWARDS THE WARMER SIDE OF
GUIDANCE FOR OVERNIGHT LOWS...AS AMPLE CLOUD COVER AND RAIN ACTIVITY
SHOULD KEEP THINGS FROM COOLING...AS SEEN WITH LOWS THIS MORNING. AS
MODEL GUIDANCE SEEMS TO KEEP OVERNIGHT TEMPS TOO COOL...HAVE GONE
WITH THE WARMER GUIDANCE ON HIGH TEMPERATURES THROUGH THURSDAY. WITH
THE FRONTAL PASSAGE TEMPERATURES WILL COOL QUICKLY WITH LOWS ONLY IN
THE 30S AND 40S FRIDAY MORNING.

LONG TERM /FRIDAY THROUGH TUESDAY/...
MUCH COOLER TEMPERATURES AND DRIER CONDITIONS ARE EXPECTED IN THE
LONG TERM WITH NORTHWEST FLOW PREVAILING INTO THE WEEKEND AND DRY
HIGH PRESSURE CONTROLLING THE REGION. SOUTHERLY FLOW RESUMES LATE
SATURDAY BRINGING MOISTURE BACK INTO THE SOUTHEAST. DEVELOPING LOW
PRESSURE OVER TEXAS ON MONDAY IS EXPECTED TO MOVE INTO THE DEEP
SOUTH ON TUESDAY. THIS LOW PRESSURE SYSTEM COULD PROVIDE TRIGGER FOR
MORE SHOWERS AND THUNDERSTORMS ON TUESDAY...BUT AS THIS IS STILL WAY
OUT IN THE LONG TERM...HAVE CONTINUED WITH THE SLIGHT CHANCE POPS.

31

AVIATION...
18Z UPDATE...
SHRA DEVELOPING OVER AL AHEAD OF MAIN SYSTEM...TIMING INTO ATL IS
AROUND 20Z...AND ISOLD TSRA.  MODELS STALLING MAIN LINE OVER NW GA
OVERNIGHT...LINE MOVES THROUGH ATL AREA 04-10Z...AHN 06-12Z...CSG
AND MCN 10-18Z...BUT LINE WEAKENS AS IT MOVES THROUGH CENTRAL GA.
SW WIND CONTINUES ALL TAF SITES WITH GUSTS TO 15-25KTS POSSIBLE.
GOOD SURFACE MOISTURE WILL KEEP MVFR/IFR CIGS ACROSS THE AREA WITH
PATCHY BR BY MORNING.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM TO HIGH CONFIDENCE IN CIGS/VISIBILITIES.
HIGH CONFIDENCE IN WINDS.
MEDIUM CONFIDENCE IN TIMING OF CONVECTION.

12

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          68  80  61  75  42 /  50  50  50  10   5
ATLANTA         68  82  60  72  43 /  50  50  40  20   5
BLAIRSVILLE     62  75  53  68  35 / 100  80  30  10   5
CARTERSVILLE    68  82  55  73  37 /  70  70  30  10   5
COLUMBUS        71  85  67  77  45 /  30  40  40  20   5
GAINESVILLE     67  78  59  73  42 /  60  70  40  10   5
MACON           69  87  66  78  41 /  20  30  50  20   5
ROME            65  81  53  72  37 /  80  70  30  10   5
PEACHTREE CITY  67  83  60  74  35 /  40  50  40  20   5
VIDALIA         70  88  69  82  48 /  20  20  20  30   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
TORNADO WATCH UNTIL 10 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BANKS...BARTOW...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...COBB...COWETA...DADE...DAWSON...DOUGLAS...FANNIN...
FLOYD...FORSYTH...GILMER...GORDON...HALL...HARALSON...HEARD...
LUMPKIN...MURRAY...NORTH FULTON...PAULDING...PICKENS...POLK...
SOUTH FULTON...TOWNS...TROUP...UNION...WALKER...WHITE...
WHITFIELD.

&&

31/12
Hazardous weather outlook, Oct 26, 6:12 AM EDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EDT TUE OCT 26 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-271015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
612 AM EDT TUE OCT 26 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT

.SYNOPSIS...
ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND PORTIONS
OF CENTRAL GEORGIA THIS AFTERNOON THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING
WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES.
HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR
SEVERE THUNDERSTORMS WILL BE AREAS NORTH OF A COLUMBUS TO MACON
TO AUGUSTA LINE.

.DISCUSSION...
AN UPPER LEVEL LOW PRESSURE SYSTEM ROTATING OVER THE UPPER
MISSISSIPPI RIVER VALLEY CONTINUES TO PUMP WARM GULF MOISTURE OVER
THE SOUTHEASTERN STATES. THIS UPPER LEVEL LOW IS EXPECTED TO MOVE
NE INTO THE GREAT LAKES STATES WITH ITS ASSOCIATED SURFACE FRONT
APPROACHING NW GA BY LATE AFTERNOON. WITH MODERATE
INSTABILITY...STRONG SHEAR...AND A MOIST ENVIRONMENT IN PLACE THIS
FRONT WILL HELP IN THE DEVELOPMENT OF AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY AND
THURSDAY MORNING...OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Oct 26, 5:10 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
510 PM EDT TUE OCT 26 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             CLEVELAND               34.60N 83.76W
10/26/2010  E1.75 INCH       WHITE              GA   LAW ENFORCEMENT

            REPORTED NEAR CLEVELAND AND TRUETT MCCONNELL

&&

BELANGER
Special weather statement, Oct 26, 5:38 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
538 PM EDT TUE OCT 26 2010

GAZ015-016-262215-
538 PM EDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN LUMPKIN AND WHITE COUNTIES UNTIL 615 PM EDT...

AT 534 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLEVELAND...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS LUMPKIN
AND WHITE COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE QUALATCHEE LAKE...CAMP COLEMAN LAKE...TURNERS
CORNER...CLEVELAND...LEAF...SMITHGALL WOODS CONSERVATION AREA...
ROBERTSTOWN...HELEN...UNICOI STATE PARK AND SAUTEE.
Special weather statement, Oct 26, 5:39 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
539 PM EDT TUE OCT 26 2010

GAZ036>038-049-050-262230-
539 PM EDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GREENE...MORGAN...OCONEE...OGLETHORPE AND CLARKE COUNTIES UNTIL
630 PM EDT...

AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER APALACHEE...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS GREENE...
MORGAN...OCONEE...OGLETHORPE AND CLARKE COUNTIES THROUGH 630 PM EDT.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE MADISON...BOSTWICK...
APALACHEE...GRESHAMVILLE...SALEM...WRAYSWOOD...FARMINGTON...ROSE
HILL...PENFIELD...BARNETT SHOALS...MAXEYS...STEPHENS...DUNLAP...
ARNOLDSVILLE AND HUTCHINGS.
Special weather statement, Oct 26, 5:46 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
546 PM EDT TUE OCT 26 2010

GAZ007-013-262215-
546 PM EDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN PICKENS AND
GILMER COUNTIES UNTIL 615 PM EDT...

AT 542 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ROUNDTOP...MOVING NORTHEAST AT 35 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS PICKENS
AND GILMER COUNTIES THROUGH 615 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE TALKING ROCK...BLAINE...HINTON...ROUNDTOP...
TALONA...EAST ELLIJAY...ELLIJAY...CARTECAY...ROY...MARION...CHERRY
LOG AND PISGAH.
Special weather statement, Oct 26, 6:37 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
637 PM EDT TUE OCT 26 2010

GAZ023-024-262315-
637 PM EDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN BANKS AND HALL
COUNTIES UNTIL 715 PM EDT...

AT 634 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OAKWOOD...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BANKS AND
HALL COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE CHESTNUT MOUNTAIN...AQUALAND PARK...OAKWOOD...FLOWERY
BRANCH...CANDLER...GAINESVILLE...GILLSVILLE...LULA...ALTO...PINEFIELD
CROSSROADS AND HOLLINGSWORTH.

A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
Special weather statement, Oct 26, 6:42 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 PM EDT TUE OCT 26 2010

GAZ038-039-262315-
642 PM EDT TUE OCT 26 2010

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WILKES AND
OGLETHORPE COUNTIES UNTIL 715 PM EDT...

AT 639 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JACKSONS CROSSROADS...MOVING NORTHEAST AT 35
MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES AND
OGLETHORPE COUNTIES THROUGH 715 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE CENTERVILLE...RAYLE...VESTA...JACKSONS
CROSSROADS...MALLORYSVILLE...TIGNALL...NORMAN...DELHI AND DANBURG.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:07 PM EDTTornado WarningFFCCatoosa, Whitfield12 min
Oct 26, 5:07 PM EDTSevere Thunderstorm WarningFFCWhite8 min
Oct 26, 5:19 PM EDTSevere Thunderstorm WarningFFCCarroll, Cobb, Douglas, Paulding21 min
Oct 26, 5:57 PM EDTSevere Thunderstorm WarningFFCWhite23 min
Oct 26, 6:04 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer26 min
Oct 26, 6:21 PM EDTSevere Thunderstorm WarningFFCFannin, Towns, Union39 min
Oct 26, 7:11 PM EDTSevere Thunderstorm WarningFFCGwinnett, Hall, Jackson49 min
Oct 26, 7:54 PM EDTTornado WarningFFCChattooga, Walker38 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.